# SDR C1HA200282011

- Difficulty date: April 21, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 62,662 hours, 34,175 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AMBER AIRSTAIR ANNUNCIATOR ILLUMINATED INFLIGHT.  VISUAL INSPECTION FROM AFT ENTRY REVEALED DAYLIGHT FROM RIGHT AFT STAIR.  DIVERTED TO ORD AND DUMPED FUEL.  UPON ARRIVAL FOUND AIRSTAIR IN UP AND LOCKED POSITION.  CHECKED OPERATIONS OF AIRSTAIRS PER MM.  INSPECTED DOOR ROLLERS, LOCKS AND SWITCHES.  ALL CHECKS NORMAL WITH STAIR IN UP AND LOCKED POSITION.  NO DAYLIGHT VISIBLE.  AIRCRAFT OK FOR SERVICE.
